Lennox, John C.; Robinson, Derek J. S.
Soluble products of nilpotent groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 62 (1980) , p. 261-280
Zbl 0441.20026 | MR 582956 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1980__62__261_0

Bibliographie

[1] B. Amberg, Factorizations of infinite soluble groups, Rocky Mountain J. Math., 7 (1977), pp. 1-17. MR 430077 | Zbl 0364.20037

[2] B. Hartley - M. J. TOMKINSON, Splitting over nilpotent and hypercentral residuals, Math. Proc. Camb. Philos. Soc., 78 (1975), pp. 215-226. MR 382453 | Zbl 0309.20008

[3] J.C. Lennox - J.E. Roseblade, Soluble products of polycyclic groups, to appear. MR 562584 | Zbl 0411.20019

[4] H. Neumann, Varieties of Groups, Springer, Berlin, 1967. MR 215898 | Zbl 0251.20001

[5] D.J.S. Robinson, Finiteness Conditions and Generalized Soluble Groups, Springer, Berlin, 1972. Zbl 0243.20032

[6] D.J.S. Robinson, Splitting theorems for infinite groups, Symposia Math., 17 (1976), pp. 441-470. MR 407153 | Zbl 0442.20028

[7] D.J.S. Robinson, The vanishing of certain homology and cohomology groups, J. Pure and Appl. Algebra, 7 (1976), pp. 145-167. MR 404478 | Zbl 0329.20032

[8] D.I. Zai, Soluble groups of finite rank, Algebra i Logika, 16 (1977), pp. 300-312; Algebra and Logic, 16 (1977), pp. 199-207. MR 516030